You are here
Click on the text links below to filter questions by category:
I just got my birth control pills and i was told they were suppose to help me have lighter periods but my period has now gone on for 8 days and I'm not sure when it will stop. Usually my periods are only 5 days long but this time they are light but much longer than usual. is this normal?
Hi, Thanks for writing. Without knowing more about your medical history and the pills you’re taking it’s hard to give a specific answer, but I can give some general information. Changes to the menstrual cycle and/or spotting are the most common side effects of hormonal birth control pills, and can be normal. These side effects are especially common in the first few months of starting birth... Read Full Answer
Hi! I went to the clinic last Friday to get some birthcontrols for the first time. My bf and I are busy these days I am certain that we won't be having sex for few months. Can I stop taking my birthcontrols?
Hi, it is completely up to you whether you take your birth control pill or not. If you feel you are having side effects, please check in with the clinic where you got the pills. If you have started taking the pills and then stop after a few days, most likely you will get a bleed like a light period. Once you stop taking the birth control pills, your body will begin to ovulate again so the... Read Full Answer
i was wondering if it is possible to take 2 months worth of birth control pills because it is not so easy for me to go to the youth clinic every month
Hi, it is best to check with the youth clinic you get your birth control pills from to see if they can issue you with a two months supply. Some clinics do have a requirement of monthly visits in order to dispense the pills. Health Nurse.
Hi I am a 25 year old male. It had been 9 days since I visited a female sex worker. She kissed me for about 20 seconds. I was given a 1-2 minute blowjob without a condom. Ever since the encounter I have been paranoid. About 5 days after the incident I started to have Jaw pain, sensitive behind my eyes and tenderness when I touched the bone around the orbit of my eye. I am experiencing headaches and fatigue.I see no vesicles or lesions on my penis or in my mouth. I feel discomfort sometimes...
Hi, thanks for writing in with your concerns. The jaw and eye symptoms you describe are not symptoms we see caused by an STI. However feeling a burning with urination can be a common symptom of an STI in your penis and if this persists, it is best to check this out with your health provider. The earliest time to do STI testing is at 2 weeks after the sex but if you have urethral symptoms before... Read Full Answer
Hi do I need a requisition from a doctor to go get tested for sti Thanks
Hi, you can get testing done at your local STI clinic without a doctors request. To find an STI clinic near you, check out https://smartsexresource.com/get-tested/clinic-finder Health Nurse